DocServer

RATIONAL TETRAHEDRA WITH EDGES IN GEOMETRIC PROGRESSION

MacDougall, James A. and Chisholm, C. (2008) RATIONAL TETRAHEDRA WITH EDGES IN GEOMETRIC PROGRESSION. Journal of Number Theory, 128 (2). pp. 251-262.

[img]
Preview
PDF - Accepted Version
Download (163Kb) | Preview

    Abstract

    This paper discusses tetrahedra with rational edges forming a geometric progression, focussing on whether they can have rational volume or rational face areas. We examine the 30 possible configurations of such tetrahedra and show that no face of any of these has rational area. We show that 24 of these configurations cannot have rational volume, and in the remaining six cases there are at most finitely many possible examples, and none have been found.

    Item Type: Article
    Subjects: 00-xx General > 00Axx General and miscellaneous specific topics
    Faculty: UNSPECIFIED
    Depositing User: Stephanie
    Date Deposited: 16 Nov 2010 15:16
    Last Modified: 16 Nov 2010 15:16
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/784

    Actions (login required)

    View Item